MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1500
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus medical systems corp.(omsc), but returned to olympus repair center for evaluation.The foreign matter was translucent, flat, long, and like rubber.Olympus conducted an organic qualitative analysis on foreign matter.As a result, it was found that the foreign matter was a silicon-based substance that applied to the threaded part of the connector of the cleaning tank.Device history record review indicates that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.The exact cause of the reported event could not be conclusively determined.Omsc surmised that a silicon-based substance accidentally entered the pipeline, flowed to the connector by the flowing liquid, and entered the cleaning tube.If significant additional information is received, this report will be supplemented.
 
Event or Problem Description
During the reprocessing, the user found that there was a foreign matter at the point of injection on the device which connected to the olympus automated endoscope reprocessor oer-5.The user then removed the substance.It looked like a translucent adhesive.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12179292
Report Number8010047-2021-08949
Device Sequence Number952146
Product Code FEB
UDI-Device Identifier04953170233937
UDI-Public04953170233937
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1500
Device Lot Number¿¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1